Limit theorems for the solutions of linear boundary-value problems for systems of differential equations
We establish sufficient conditions for the sequence of solutions of general boundary-value problems for systems of linear ordinary differential equations of any order on a finite interval to be convergent in the uniform norm.
How to Cite
Pelekhata, O. B., and N. V. Reva. “Limit Theorems for the Solutions of Linear Boundary-Value problems for Systems of Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 7, July 2019, pp. 930-7, http://umj.imath.kiev.ua/index.php/umj/article/view/1487.